Unique factorization and birth of almost primes

Bhatwadekar, Srikant M. ; Sharma, Pramod K. (2005) Unique factorization and birth of almost primes Communications in Algebra, 33 (1). pp. 43-49. ISSN 0092-7872

Full text not available from this repository.

Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Related URL: http://dx.doi.org/10.1081/AGB-200034161


In studying unique factorization of domains we encountered a property of ideals. Using that we define the notion of almost prime ideals and prove that in Noetherian domains almost prime ideals are primary. We also prove that in a regular domain almost primes are precisely primes. Further, we define strictly nonprime ideals and study some inter relations between almost prime ideals, strictly nonprime ideals and factorization of ideals.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
Keywords:Almost Prime Ideal; Prime Ideal; Regular Ring; Strictly Nonprime Ideal; Unique Factorization Domain
ID Code:3206
Deposited On:11 Oct 2010 09:58
Last Modified:18 May 2011 09:30

Repository Staff Only: item control page